Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2013, 3:15 PM EDT for Allen County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 3:15 PM EDT (19:15 UTC)
- Expired
- Jun 25, 2013, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Allen County, OH
The radar
The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
260
WUUS53 KIWX 251915
SVRIWX
OHC003-251945-
/O.NEW.KIWX.SV.W.0064.130625T1915Z-130625T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
315 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 345 PM EDT
* AT 310 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
SHAWNEE...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WESTMINSTER AND HARROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8388 4064 8394 4064 8410 4065 8411
4065 8415 4069 8415 4074 8387 4065 8387
TIME...MOT...LOC 1914Z 265DEG 19KT 4066 8404
HAIL...1.00IN
WIND...60MPH
$$
MCS1 follow-up statement
052
WWUS53 KIWX 251929
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
329 PM EDT TUE JUN 25 2013
OHC003-251940-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-130625T1945Z/
ALLEN OH-
329 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4064 8388 4064 8394 4064 8410 4065 8411
4065 8415 4069 8415 4074 8387 4065 8387
TIME...MOT...LOC 1930Z 265DEG 19KT 4067 8393
$$
MCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:33 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 25, 1:33 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 133 PM EDT TUE JUN 25 2013 .SYNOPSIS... SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 459 AM EDT TUE JUN 25 2013 ANOTHER VERY CHALLENGING FORECAST REGARDING TIMING...TRACK AND INTENSITY OF THUNDERSTORMS TODAY AND TONIGHT. A NEGATIVELY TILTED UPPER TROF WILL APPROACH THE WESTERN GREAT LAKES REGION AS A SERIES OF SHORT WAVE TROFS MOVE NORTHEAST IN THE LARGER SYNOPTIC PATTERN. STORMS WERE FORMING OVER SE WI WITH A LEADING SHORTWAVE. OTHER STORMS WERE FARTHER SW ASSOCIATED WITH ANOTHER SHORT WAVE EXTENDING FROM E KS TO E OK. ALSO...SW FLOW OVER AN EARLIER OUTFLOW BOUNDARY HAS HELPED FOCUS AND FORCE CONVECTION WHICH WAS OVER FAR SRN LOWER MICHIGAN INTO NRN INDIANA IN AN AREA OF THETA E CONVERGENCE. THE NAM HAS BACKED OFF SIGNIFICANTLY WITH THE 3000 TO 4000 J/KG CAPES THAT WERE ADVERTISED BY AN EARLIER RUN. CURRENT THINKING IS CAPES WILL STILL BE ABLE TO RISE INTO THE 2500 TO 3000 J/KG RANGE. GIVEN HIGHER CAPES AND BETTER LOW LEVEL WIND SHEAR THAN THE PAST 2 DAYS...BELIEVE SEVERE STORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS THE MAIN THREAT. OTHERWISE...LOWERED HIGHS SOME GIVEN EARLIER OUTFLOW AND THE MODIFIED AIRMASS DUE TO EARLIER STORMS. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 459 AM EDT TUE JUN 25 2013 POTENT UPSTREAM SW TROUGH OVR SWRN WY WILL RAPIDLY EJECT EWD SHRT TERM AND PROVIDE THE IMPEDES FOR VIGOROUS STG-SVR CONVN ON WED THROUGHOUT WARM/MOIST WARM SECTOR. HWVR SHRT TERM MESOSCALE EVOLUTION...ESP TONIGHT...MAY YET DICTATE A VARYING SVR THREAT WED AFTN TIED TO LIKELY OUTFLW MODULATION OF MOST DIURNALLY DRIVEN INSTABILITY WEDGE. THUS W/FRACTURED HIRES GUIDANCE PLACEMENT OF SIG CONVN QUITE VARIED WILL FOREGO PRIOR LIKELY MENTION AND CONFINED TO HIGH CHC. OTRWS DEEP LYR TROUGH TO DVLP ACRS THE LAKES IN RESPONSE TO SECONDARY ENERGY OVERTOPPING BURGEONING WRN MID LVL RIDGE AHD OF DEEP EPAC MEAN TROUGH THIS WEEKEND. XPC DAILY DIURNALLY DRIVEN SHRA THU-SUN W/COOLING TEMPS THROUGH THE WEEKEND. UNSETTLED WX MAY LINGER FURTHER INTO EARLY NXT WEEK AS LATEST EC NOW THE DEEPEST SOLUTION ALOFT...DVLPG A SIG CUTOFF OVR THE MID OH VALLEY SUN NIGHT. HWVR VAST MED RANGE MODEL SPREAD EXISTS AND WILL FOLLOW MOST OTHER OFFICES IN ABANDONING ALLBLEND DERIVED POPS IN FVR OF NO MENTION IN ABSENCE OF ANY SENSE OF CONSENSUS YET. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 121 PM EDT TUE JUN 25 2013 INSTABILITY IS INCREASING ACROSS THE AREA AS SEVERAL SURFACE BOUNDARIES MIGRATE THROUGH THE REGION. MODELS ARE STUGGLING TO CAPTURE ALL THE SUBTLTIES IN THE PATTERN. MCV HAS MOVED ACROSS LAKE MICHIGAN INTO CENTRAL MICHIGAS AT THIS TIME AND TROF/OUTFLOW FROM THE CONVECTION EXTENDED FROM HILLSDALE MICHIGAN TO NEAR DANVILLE INDIANA. AHEAD OF THE NEXT SYSTEM...NOW OVER WESTERN IOWA...SOUTHERLY FLOW HAS INCREASED AND INSTABILITY HAS SPREAD NORTH FROM ILLINOIS INTO PORTIONS OF WESTERN INDIANA. ISOLATED CONVECTION IS FORMING ALONG SURFACE BOUNDARIES...BUT TO THIS POINT THE CAP HAS PREVENTED SIGNIFICANT DEVELOPMENT. EXPECT TO SEE A COUPLE OF ROUNDS OF CONVECTION FORM OVER THE TERMINAL AREAS...EARLY IN THE FORECAST PERIOD FOR A FEW HOURS...THEN AGAIN IN THE EARLY EVENING AS THE VORT CENTER OVER IOWA SHIFTS EASTWARD. HAVE INCORPORATED THE CONVECTIVE THREATS AS TEMPO GROUPS FOR THREE HOUR WINDOWS...BUT TIMING THE EVENTS WILL BE PROBLEMATIC AND MAY REQUIRE ADJUSTMENTS/AMENDMENTS AFTER THE DEVELOPMENT BECOMES MORE CLEARLY IDENTIFIED. WITH THE LOW LEVEL JET FORECAST TO OVERSPREAD THE REGION DURING THE OVERNIGHT INTO WEDNESDAY MORNING...WILL NEED TO KEEP AN EYE ON POSSIBLE LLWS - BUT FOR NOW HAVE LEFT IT OUT OF THE TAF LACKING SUFFICIENT CONFIDENCE TO FORECAST THE TIMING AND INTENSITY OF THE BOUNDARY LAYER FEATURES IN THE WAKE OF CONVECTION. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...SKIPPER LONG TERM...T AVIATION...LEWIS VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 10:03 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 AM EDT TUE JUN 25 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261415- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261415- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND ISOLATED LARGE HAIL. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 25, 10:46 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 AM EDT TUE JUN 25 2013 INZ012-014-251515- MARSHALL IN-STARKE IN- 1046 AM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL MARSHALL AND EASTERN STARKE COUNTIES... AT 1044 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KNOX...MOVING EAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PLYMOUTH... CULVER... CULVER... ARGOS... OAK GROVE AND DONALDSON... BURR OAK...HIBBARD AND TYNER... LAT...LON 4143 8621 4123 8619 4120 8663 4139 8668 TIME...MOT...LOC 1446Z 265DEG 31KT 4132 8657 MCS
Special weather statement, Jun 25, 10:48 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EDT TUE JUN 25 2013 INZ012-014-251515- MARSHALL IN-STARKE IN- 1048 AM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL MARSHALL AND EASTERN STARKE COUNTIES... AT 1044 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KNOX...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PLYMOUTH... CULVER... CULVER... ARGOS... OAK GROVE AND DONALDSON... BURR OAK...HIBBARD AND TYNER... LAT...LON 4143 8621 4123 8619 4120 8663 4139 8668 TIME...MOT...LOC 1446Z 265DEG 31KT 4132 8657 MCS
Special weather statement, Jun 25, 2:04 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
204 PM EDT TUE JUN 25 2013
OHZ005-251830-
HENRY OH-
204 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORM MOVING INTO SOUTHERN HENRY COUNTY...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLGATE...OR 9 MILES SOUTHEAST OF
DEFIANCE...MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HOLGATE...
DESHLER...
ELERY...
HAMLER AND GALLUP...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4116 8410 4117 8422 4128 8423 4135 8388
4134 8387 4118 8388
TIME...MOT...LOC 1803Z 263DEG 28KT 4122 8419
MCSSpecial weather statement, Jun 25, 2:28 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 228 PM EDT TUE JUN 25 2013 OHZ025-251900- ALLEN OH- 228 PM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORM MOVING TOWARD CENTRAL ALLEN COUNTY... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LIMA...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... LIMA... SLABTOWN... LAFAYETTE AND BEAVERDAM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4072 8388 4069 8423 4077 8423 4086 8388 TIME...MOT...LOC 1828Z 258DEG 28KT 4075 8415 MCS
Special weather statement, Jun 25, 2:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 230 PM EDT TUE JUN 25 2013 OHZ025-251900- ALLEN OH- 230 PM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORM MOVING TOWARD CENTRAL ALLEN COUNTY... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LIMA...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... LIMA... SLABTOWN... LAFAYETTE AND BEAVERDAM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4072 8388 4069 8423 4077 8423 4086 8388 TIME...MOT...LOC 1828Z 258DEG 28KT 4075 8415 MCS
Special weather statement, Jun 25, 3:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
307 PM EDT TUE JUN 25 2013
OHZ025-251930-
ALLEN OH-
307 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN ALLEN COUNTY...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT SHAWNEE...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WESTMINSTER...
HARROD...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4064 8388 4064 8410 4064 8411 4066 8411
4065 8419 4068 8419 4073 8387 4065 8387
TIME...MOT...LOC 1907Z 262DEG 20KT 4066 8408
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:36 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding, Van Wert | 24 min |
| Jun 24, 9:55 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 65 min |
| Jun 24, 9:57 PM EDT | Special Weather Statement | IWX | Defiance, Fulton, Henry, Williams | 63 min |
| Jun 25, 2:04 PM EDT | Special Weather Statement | IWX | Henry | 26 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jun 25, 2:30 PM EDT | Special Weather Statement | IWX | Allen | 30 min |
| Jun 25, 3:07 PM EDT | Special Weather Statement | IWX | Allen | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.